# SDR HNAA2024070500504

- Difficulty date: May 21, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E038379 RUDDER 1 EXTERNAL SKIN CHAFED JUST ABOVE ACCESS PANEL 326EL.  PERFORMED DOUBLER REPAIR FOR RUDDER 1 EXTERNAL SKIN JUST ABOVE ACCESS PANEL 326EL IAW ETD2024-145-015198 AND EO1-55-24-0357
